Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Star-group identities and groups of units

Full text
Author(s):
Giambruno, Antonio [1] ; Milies, Cesar Polcino [2] ; Sehgal, Sudarshan K. [3]
Total Authors: 3
Affiliation:
[1] Univ Palermo, Dipartimento Matemat & Informat, I-90123 Palermo - Italy
[2] Univ Sao Paulo, Inst Matemat & Estat, BR-05315970 Sao Paulo - Brazil
[3] Univ Alberta, Dept Math Sci, Edmonton, AB T6G 2G1 - Canada
Total Affiliations: 3
Document type: Journal article
Source: ARCHIV DER MATHEMATIK; v. 95, n. 6, p. 501-508, DEC 2010.
Web of Science Citations: 7
Abstract

Analogous to {*}-identities in rings with involution we define {*}-identities in groups. Suppose that G is a torsion group with involution {*} and that F is an infinite field with char F not equal 2. Extend {*} linearly to FG. We prove that the unit group U of FG satisfies a {*}-identity if and only if the symmetric elements U(+) satisfy a group identity. (AU)

FAPESP's process: 09/52665-0 - Groups, rings and algebras: interactions and applications
Grantee:Francisco Cesar Polcino Milies
Support type: Research Projects - Thematic Grants